I started taking Cymbalta 30 mg for anxiety/panic attacks four weeks and then my doctor upped it to 60 mg two weeks ago. I’m still having anxiety and I feel like my moods are up and down. How long until I start to feel better? Anyone else experience this.
Hi, Hilsyone! Unfortunately, increased anxiety and mood swings are a common initial side effects when starting an antidepressant/anxiolytic and these can recur after a dosage increase. They generally don't last longer than 2-3 weeks or so. You might be in the home stretch! But if your anxiety persists more than another week with no improvement you should probably consult your doctor for professional advice.
Best regards and good luck to you. Hope you're better soon! Wildcat
Hi Hilsyone. I started taking Cymbalta for neuropathic pain. I didn’t have anxiety, panic attacks or depression. Now I have all three and it didn’t even help the pain. I wish my doctor would have told me about all the horrible side effects and the miserable withdrawals and the long time it takes to taper off this poison (IMO). I would never have taken it if I would’ve known the truth. Please take care
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 1 answer
Posted 1 Mar 2012 • 6 answers
Hi there, I have been on 90 mg of cymbalta for 6 years. When starting cymbalta I did not experience?
Posted 28 Feb 2014 • 1 answer
Posted 24 Nov 2014 • 4 answers
Posted 25 Aug 2018 • 5 answers